# SDR MASA2013072052357

- Difficulty date: July 20, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 23,287 hours, 19,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT EXIT LIGHT INOPERATIVE.  REPLACED BULB.
